# SDR AWXA9500018

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FLT 602 - DURING C-7 INSPECTION, FOUND FORWARD BAG PIT CEILING FLOORBOARD SUPPORT INTERCOSTAL CRACKED IN SEVERAL PLACES, STATION 380 TO 400 BL 0.  REMOVED, FABRICATED AND INSTALLED NEW SUPPORT ANGLE PER SRM 51-30-51 AND 51-40-02.  (W)
